# SDR 2001UALA01026

- Difficulty date: June 13, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 24,617 hours, 8,658 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 758A000002
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN TEMPERATURE.*S/D*  REPLACED NR 2 PACK TURBINE BYPASS VALVE DUE TO FAILURE FAULTED BY CFDS.  IN ADDITION REPLACED NUMEROUS LEAKING DUCT SEALS IN RT PACK, NO FURTHER FAILURES REPORTED.
